• Users Online: 359
  • Print this page
  • Email this page
CASE REPORT
Year : 2020  |  Volume : 4  |  Issue : 4  |  Page : 201-203

Facial and oropharyngeal angioedema after tenecteplase treatment of acute myocardial infarction


1 Department of general internal medicine, 7th of October Hospital; Department of general internal medicine, Benghazi Medical Center, Benghazi, Libya
2 Faculty of medicine, Omar Al-Mukhtar University, Albaida, Libya; Spire Fylde Coast Hospital, Blackpool, England

Correspondence Address:
Dr. Anis Abobaker
Spire Fylde Coast Hospital, St. Walburgas Road, Blackpool FY3 8BP

Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/LJMS.LJMS_65_20

Rights and Permissions

Angioedema and type I allergic reactions are rare but recognized side effects of thrombolytic drugs. They are more commonly reported during or after the treatment of acute ischemic stroke with alteplase compared to myocardial infarction (MI). Herein, we present a 68-year-old male patient who developed oropharyngeal and facial angioedema and urticarial skin rash on the upper limbs after treatment of acute MI with tenecteplase.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed557    
    Printed16    
    Emailed0    
    PDF Downloaded51    
    Comments [Add]    

Recommend this journal